# SDR AALA202010139006

- Difficulty date: October 12, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 76,469 hours, 9,795 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4755711
- Condition: False Activation
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  SMOKE LAVATORY ENGINE INDICATING AND CREW ALERTING SYSTEM MESSAGE ILLUMINATED DURING DESCENT.  AURAL ALARM SOUNDING WITH FLASHING LIGHT AT LAVATORY 4L.  NO SMOKE FOUND UPON INSPECTION.  SUPPLEMENTAL REPORT: REMOVED AND REPLACED 4F-L LAVATORY SMOKE DETECTOR, PER AMM 26-13-01
